# SDR UALA2012123107463

- Difficulty date: December 29, 2012
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 64,103 hours, 22,436 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: 61750331
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AT FL220 FLIGHT REPORTED MID LAV SMOKE DETECTOR ACTIVATED.  GRAY HAZE IN CABIN.  OIL CONTAMINATION RMVL DUE TO RECENT BLEED DUCT CONTAMINATION CAUSED BY APU OIL LOSS.  APU REMOVED AND REPLACED, ACCP TOD MM49- 11-01, UP TO AND INCLUDING, INSTALLATION STEP 5, ITEM 5, PAGE 408.  COMPLETED APU INSTALLATION.
